# SDR SWIA202264682

- Difficulty date: January 6, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FS 280 CROSSBEAM FWD SUPPORT ANGLE BETWEEN LBL 9 AND RBL 9   (C CHECK RO 02/25/2022)   REMOVED AND REPLACE  FLOOR PANEL SUPPORT ANGLE BETWEEN LBL9 - RBL 9 AT FS 280.000 REF CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01 DWG CC670- 34010 REV -K. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337 SEE CONTINUE CARD FOR MORE DETAILS
